Multivariate moment problems : geometry and indeterminateness

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

PUTINAR, Mihai, Claus SCHEIDERER, 2006. Multivariate moment problems : geometry and indeterminateness. In: Annali della Scuola Normale Superiore di Pisa – Classe di Scienze. 5(2), pp. 137-157. ISSN 0391-173X. eISSN 2036-2145

@article{Putinar2006Multi-23296, title={Multivariate moment problems : geometry and indeterminateness}, year={2006}, doi={10.2422/2036-2145.2006.2.01}, number={2}, volume={5}, issn={0391-173X}, journal={Annali della Scuola Normale Superiore di Pisa – Classe di Scienze}, pages={137--157}, author={Putinar, Mihai and Scheiderer, Claus} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/23296"> <dc:language>eng</dc:language> <dcterms:title>Multivariate moment problems : geometry and indeterminateness</dcterms:title> <dc:contributor>Scheiderer, Claus</dc:contributor> <dc:rights>deposit-license</dc:rights> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-16T09:27:49Z</dcterms:available> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-16T09:27:49Z</dc:date> <dcterms:bibliographicCitation>Annali della Scuola Normale Superiore di Pisa – Classe di Scienze ; 5 (2006), 2. - S. 137-157</dcterms:bibliographicCitation> <dcterms:abstract xml:lang="eng">The most accurate determinateness criteria for the multivariate moment problem require the density of polynomials in a weighted Lebesgue space of a generic representing measure. We propose a relaxation of such a criterion to the approximation of a single function, and based on this condition we analyze the impact of the geometry of the support on the uniqueness of the representing measure. In particular we show that a multivariate moment sequence is determinate if its support has dimension one and is virtually compact; a generalization to higher dimensions is also given. Among the one-dimensional sets which are not virtually compact, we show that at least a large subclass supports indeterminate moment sequences. Moreover, we prove that the determinateness of a moment sequence is implied by the same condition (in general easier to verify) of the push-forward sequence via finite morphisms.</dcterms:abstract> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/23296"/> <dc:contributor>Putinar, Mihai</dc:contributor> <dcterms:issued>2006</dcterms:issued> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dc:creator>Scheiderer, Claus</dc:creator> <dc:creator>Putinar, Mihai</dc:creator> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto